Volume 2, Issue 3, September 2017, Page: 128-130
Some Results on the Bounded Nadir's Operator
Mostefa Nadir, Department of Mathematics, Faculty of Mathematics and Informatics University of Msila, Msila, Algeria
Received: Jul. 24, 2017;       Accepted: Aug. 15, 2017;       Published: Sep. 4, 2017
DOI: 10.11648/j.bsi.20170203.17      View  1460      Downloads  101
In this paper, we present some new results for the Nadir’s operator such the normality, the skew normality and the compactness of this operator and study its invertibility in the algebra of all bounded linear operators on a complex separable Hilbert space.
Skew Operator, Compact Operator, Normal Operator
To cite this article
Mostefa Nadir, Some Results on the Bounded Nadir's Operator, Biomedical Statistics and Informatics. Vol. 2, No. 3, 2017, pp. 128-130. doi: 10.11648/j.bsi.20170203.17
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A. Aluthge, On p-hyponormal Operators for 0<p≤1, Integral Equations Operators Theory, 13(1990), 307-315.
S. A. Alzuraiqi, A. B. Patel, On n-normal operators, General Mathematics Notes, Vol 1, No 2 (2010), 61-73.
T. Ando, On Hyponormal operators, Proc. Amer. Math. Soc., 14 (1963), 290-291.
M. S. Birman and M. Z. Solomjak, Spectral theory of Self-Adjoint operators in Hilbert Space, D. Reidel Publishing Company, 1986.
J. Conway, A course in Functional analysis, Second Edition, Spring-Verlag, New york, 1990.
B. Fuglede, A commutativity theorem for normal operators. Proc. Natl. Acad. Sci. 36, 35–40(1950).
P. Hess, T. Kato, Perturbation of closed operators and their adjoints. Comment. Math. Helv. 45, 524–529 (1970).
A. A. S. Jibril. On n-power normal operators. The journal. for Sc and Emg, vol 33. numbr 2 (2008) 247-251.
T. Kato, Perturbation Theory for Linear Operators (Reprint of the 2nd edition of 1980). Springer, New York (1995).
Panayappan, S., On n-power class (Q) operators, Int. J. of Math. Anal., 6(31) (2012)1513-1518.
M. H. Mortad, On the Normality of the Sum of Two Normal Operators in Complex Anal. Oper. Theory (2012) 6: 105–112.
A. Gupta and P. Sharma, (α, β)-Normal Composition Operators, Thai Journal of Mathematics 14 (2016) Number 1: 83-92.
J. Weidmann, Linear operators in Hilbert spaces (translated from the German by J. Szücs), Srpinger-Verlag, GTM 68 (1980).
K. Yosida, Functional Analysis, Springer-verlag, Berlin Heidelberg New York 1980 (Sixth Edition).
Browse journals by subject